Panadol Extra Soluble


Quantity

Earn 0 reward points

We’re sorry we’re out of stock, but we can let you know as soon as this product becomes available again.

Enter your details below and we’ll email you once this item is back in stock.

Your NameYour Email Address

Contains Paracetamol/Caffeine 

What are they for? 

Panadol Extra 500mg/65mg Soluble Effervescent Tablets are effective against pain, do not irritate the stomach and are gentle on you. Suitable for: headache, migraine, backache, toothache, rheumatic pain, muscle pain, period pain They are also effective in the treatment and relief of the fever and the aches and pains associated with cold and 'flu. The presence of caffeine helps the effectiveness of paracetamol.


Dosage

Adults and children over 12 years’ dissolve 2 tablets in water up to 4 times daily as needed. Leave 46 hours between each dose and do not take more than 8 tablets in any 24hour period.

DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT


Warnings and Cautions

Do Not take If you are allergic to paracetamol or any of the other ingredients.

Do Not Exceed the stated dose.

Do Not take with other products containing paracetamol.

Consult your Doctor if symptoms persist.

Prolonged use without medical supervision may be harmful.

This product should only be used when clearly necessary.

Immediate medical advice should be sought in the event of overdose even if you feel well.

Please read the enclosed leaflet carefully.



Each tablet contains Paracetamol 500mg and Caffeine 65mg

Other ingredients. Sorbitol, saccharin sodium, sodium hydrogen carbonate, povidone, sodium laurilsulfate, dimeticone, citric acid (anhydrous) and sodium carbonate (anhydrous).


Panadol Extra Soluble Tablets 24 Pack